Discussions that mention valium

Dizziness / Vertigo board


Swooning--

Welcome! I love your name choice, but I am so sorry you are dealing with this difficult illness. It sounds likely that the migraine is causing your dizziness, but you may know this already. Migraine can cause lots of symptoms, not just headache & sometimes not headache at all--just vertigo. Folks on this board recommend the book Heal Your Headache for more info. about this problem...most of us take, have taken, or will take some combination of supplements (like riboflavin and magnesium) and/or preventive migraine drugs, such as propanlol, nortriptyline, topamax, or verapamil.

We all agree being dizzy is horrendous! Some folks also take some kind of vestibular suppressant during very bad dizzy spells. This would be something like xanax, antivert (bonine), valium, ativan, etc. For me, xanax nor bonine made me less dizzy but they both did relieve some of the anxiety.

I've been dizzy 24/7 for six months now...all I can say is hang in there & explore treatment options. For me, some supplements helped raise my mood, which has suffered with the dizzies. I recommend extra b vitamins and fish oil in addition to the riboflavin (400 mg a day) and magnesium (400 mg a day?).

I almost forgot...the migraine diet is recommended & also moderate exercise...

Note: It is apparently common for this to hit in the 30s & 40s, especially women.

Good luck & keep in touch!

Violet